# SDR SWAA2012040902853

- Difficulty date: March 27, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 57,758 hours, 47,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT CUTOUT STRINGER FITTING CRACKED AT BS 360, STR 15L.  REMOVED AND REPLACED FITTING IAW SRM AND DWG.
